# SDR 2007UALA00235

- Difficulty date: January 27, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 27,461 hours, 7,777 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS INOP AT SEATS 38H AND 39H.      RESEATED TERMINAL ON SEAT 38H. OPS CHECKS NORMALLY.
